RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 1, Number 2  


Truncation of functional relations in the XXZ model
A. A. Belavin, S. Yu. Gubanov, B. L. Feigin
145
Matrix balls, radial analysis of Berezin kernels, and hypergeometric determinants
Yu. A. Neretin
157
Inductive formulas for the index of seaweed Lie algebras
D. I. Panyushev
221
Small elliptic quantum group $e_{\tau,\gamma}(\mathfrak{sl}_N)$
V. O. Tarasov, A. N. Varchenko
243
Equivariant symplectic geometry of cotangent bundles
È. B. Vinberg
287
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019